| Model Number |
777428 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the ureteral stent tube ruptured at the pigtail coil.
Additional Manufacturer Narrative
The reported event is inconclusive since no sample was returned.A potential root cause for the reported event could be "inappropriate package design".As no patient involvement was reported the device was not used, however, it is intended for treatment purposes.It is unknown if the device had met relevant specifications or contributed to the reported event.No manufacturing issues or non-conformances were noted in the dhr review that could have caused or contributed to the reported event.Based on the results of the investigation, no additional action is required at this time.The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "improper handling technique can seriously weaken the stent." "exercise care.Tearing of the stent can be caused by sharp instruments." "care should be exercised when removing the stent from inner polybag so as not to cause tearing or fragmentation." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that the ureteral stent tube ruptured at the pigtail coil.